# SDR AALA20050444

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT OUTSIDE EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING FOR FORWARD RT OUTSIDE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
